American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] J. L. Brenner. Bounds for determinants. II . Proc. Amer. Math. Soc. 8 (1957) 532-534. MR 0086043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tosio Kato. On the Hilbert matrix . Proc. Amer. Math. Soc. 8 (1957) 73-81. MR 0083965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen Kulik. On the Laguerre method for separating the roots of algebraic equations . Proc. Amer. Math. Soc. 8 (1957) 841-843. MR 0090577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. G. Jacob. Coherence invariant mappings of symmetric transformations . Proc. Amer. Math. Soc. 8 (1957) 943-949. MR 0091927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William E. Roth. On the characteristic polynomial of the product of several matrices . Proc. Amer. Math. Soc. 7 (1956) 578-582. MR 0079560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. F. Rinehart. The derivative of a matric function . Proc. Amer. Math. Soc. 7 (1956) 2-5. MR 0077499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Béla Sz.-Nagy. Remark on S. N. Roy's paper ``A useful theorem in matrix theory'' . Proc. Amer. Math. Soc. 7 (1956) 1. MR 0075178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gene W. Medlin. On limits of the real characteristic roots of matrices with real elements . Proc. Amer. Math. Soc. 7 (1956) 912-917. MR 0085219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Y. K. Wong. Some properties of the proper values of a matrix . Proc. Amer. Math. Soc. 6 (1955) 891-899. MR 0076729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. N. Moyls and M. D. Marcus. Field convexity of a square matrix . Proc. Amer. Math. Soc. 6 (1955) 981-983. MR 0075921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. S. Motzkin and Olga Taussky. Pairs of matrices with property $L$. II . Trans. Amer. Math. Soc. 80 (1955) 387-401. MR 0086781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Stevens Burington. On circavariant matrices and circa-equivalent networks . Trans. Amer. Math. Soc. 48 (1940) 377-390. MR 0002827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. R. Hestenes and E. J. McShane. A theorem on quadratic forms and its application in the calculus of variations . Trans. Amer. Math. Soc. 47 (1940) 501-512. MR 0002839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. F. Rinehart. An interpretation of the index of inertia of the discriminant matrices of a linear associative algebra . Trans. Amer. Math. Soc. 46 (1939) 307-327. MR 0000594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1